Absolutely simple prymians of trigonal curves

Research output: Contribution to journalArticle

1 Scopus citations


Using Galois theory, we explicitly construct absolutely simple (principally polarized) Prym varieties that are not isomorphic to jacobians of curves even if we ignore the polarizations.

Original languageEnglish (US)
Pages (from-to)204-215
Number of pages12
JournalProceedings of the Steklov Institute of Mathematics
Issue number1
StatePublished - Apr 1 2009

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Absolutely simple prymians of trigonal curves'. Together they form a unique fingerprint.

  • Cite this